Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Intermittent stomach pains on using adderall. What can be done to get rid of this side effect?

Hi, I currently am prescribed adderall from my doctor ( 20 mg @ 2x s per day). Although I do not nearly take my recommended dosage, since I only take it when I am studying. I have been taking adderall since I started college in 2010. I tend to get stomach pains from time to time, sometimes very painful, and are there tips to reducing this side effect, or even completely avoiding it? Would eating a small meal when I take a dose help? Thank you, Chase Veillon
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to health care magic forum. Of course it is true that adderall has side effects, but need not be true with every one. These days every one is keen about the side effects rather than other features of a drug. After reading the side effects one will naturally have the feeling that he has those side effects. It is the side effect of the brain. It may be or may not be actual side effect of the drug i advise you to consult the treating doctor for confermation. You may need to get the gastroscopy for this purpose. I advise that no one should read the side effects of a drug. If experience a little of variation, or a problem then you can study the side effects or consult your doctor for this.
Besides i advise you some non medical recommendations as, Diversion procedures as yoga, meditation, reading books, like journals, hearing music which help to divert from the side effects, as well as A.D.H.D.
Diet recommendations as Avoid taking spices, chillies,junk foods, and oily foods, which helps to controle the gastric irritation and pain.this is along with adderall tablets.
Take more of green leafy vegetables, pulses, sprouts, milk, egg, meat, seafoods, fruits, juices, and dry fruits to improve blood, general health, and resistance.
Wishing for a quick recovery of the side effects, and thanks for calling.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor